# SDR UPS02838576

- Difficulty date: June 7, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:B CK FWD PRESSURE BULKHEAD SUPPORT FRAME CRACK.  FORMED DOUBLER IAW 53-2-0 FIG 1B.  FABRICATED DOUBLERS PER SRM 53-2-0 FIG 1B.  INSTALLED DOUBLER PER 53-2-0.
